Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 10, NWS Austin/San Antonio, TX

March 8, 2016Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 8, 2016, 3:00 PM CST for Val Verde County, Texas. It was in force for 75 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2016, 3:00 PM CST (21:00 UTC)
Expired
Mar 8, 2016, 4:15 PM CST
In force
75 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 3:05 PM CSTHAIL 1Seminole Canyon State P, TXHAIL FELL BETWEEN 230PM AND 305PM
Mar 8, 3:30 PM CSTHAIL 0.255 Nw Comstock, TX
Mar 8, 3:50 PM CSTHAIL 1Comstock, TX
Mar 8, 3:55 PM CSTHAIL 0.7Comstock, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 9.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2016-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2016-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2132 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
1.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

714 
WUUS54 KEWX 082100
SVREWX
TXC465-082215-
/O.NEW.KEWX.SV.W.0010.160308T2100Z-160308T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 PM CST TUE MAR 8 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 415 PM CST

* AT 300 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEMINOLE
  CANYON STATE PARK...OR 8 MILES WEST OF COMSTOCK...MOVING NORTHEAST
  AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COMSTOCK...SEMINOLE CANYON STATE PARK...SHUMLA...DEVILS RIVER STATE
  NATURAL AREA AND BAKERS CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3009 10112 3001 10096 2982 10084 2952 10121
      2952 10125 2962 10125 2963 10127 2958 10128
      2958 10131 2965 10130 2966 10135 2965 10136
      2970 10137 2975 10142 2977 10140 2975 10144
      2979 10146 2978 10149
TIME...MOT...LOC 2100Z 230DEG 12KT 2972 10129 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMPSHIRE
4 follow-up statements
992 
WWUS54 KEWX 082127
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
327 PM CST TUE MAR 8 2016

TXC465-082215-
/O.CON.KEWX.SV.W.0010.000000T0000Z-160308T2215Z/
VAL VERDE TX-
327 PM CST TUE MAR 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR CENTRAL VAL VERDE COUNTY...

AT 326 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEMINOLE
CANYON STATE PARK...OR NEAR COMSTOCK...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...SEMINOLE CANYON STATE PARK...DEVILS RIVER STATE NATURAL AREA
AND BAKERS CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3009 10112 3001 10096 2982 10084 2952 10121
      2952 10125 2962 10125 2963 10127 2958 10128
      2958 10131 2965 10130 2966 10135 2965 10136
      2970 10137 2994 10128
TIME...MOT...LOC 2126Z 228DEG 24KT 2965 10126 

HAIL...1.25IN
WIND...60MPH
 
$$

MO
753 
WWUS54 KEWX 082144
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
344 PM CST TUE MAR 8 2016

TXC465-082215-
/O.CON.KEWX.SV.W.0010.000000T0000Z-160308T2215Z/
VAL VERDE TX-
344 PM CST TUE MAR 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR CENTRAL VAL VERDE COUNTY...

AT 342 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER COMSTOCK...
MOVING NORTHEAST AT 20 MPH. A SECOND SEVERE STORM WAS LOCATED
12 MILES NORTH OF COMSTOCK...MOVING NORTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...DEVILS RIVER STATE NATURAL AREA AND BAKERS CROSSING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3009 10112 3001 10096 2982 10084 2960 10111
      2957 10123 2962 10125 2963 10127 2958 10128
      2958 10131 2965 10130 2972 10131 2992 10123
TIME...MOT...LOC 2142Z 228DEG 18KT 2967 10121 

HAIL...1.75IN
WIND...70MPH
 
$$

MO
199 
WWUS54 KEWX 082200
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 PM CST TUE MAR 8 2016

TXC465-082215-
/O.CON.KEWX.SV.W.0010.000000T0000Z-160308T2215Z/
VAL VERDE TX-
400 PM CST TUE MAR 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR CENTRAL VAL VERDE COUNTY...

AT 359 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER COMSTOCK...
MOVING NORTHEAST AT 20 MPH. ANOTHER SEVERE STORM WAS 18 MILES
NORTHEAST OF COMSTOCK...OR 14 MILES SOUTH OF JUNO...MOVING NORTHEAST
AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...DEVILS RIVER STATE NATURAL AREA AND BAKERS CROSSING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3009 10112 3001 10096 2990 10089 2972 10105
      2966 10119 2968 10124 2972 10127 2990 10120
TIME...MOT...LOC 2159Z 222DEG 16KT 2972 10117 

HAIL...1.00IN
WIND...70MPH
 
$$

MO
935 
WWUS54 KEWX 082214
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 PM CST TUE MAR 8 2016

TXC465-082223-
/O.EXP.KEWX.SV.W.0010.000000T0000Z-160308T2215Z/
VAL VERDE TX-
414 PM CST TUE MAR 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VAL VERDE COUNTY WILL
EXPIRE AT 415 PM CST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...THESE
STORMS ARE PULSING...AND NEW SEVERE THUNDERSTORM WARNINGS MAY BE
NEEDED.

LAT...LON 3009 10112 3001 10096 2990 10089 2972 10105
      2966 10119 2968 10124 2972 10127 2990 10120
TIME...MOT...LOC 2207Z 230DEG 12KT 2972 10117 

$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 11:52 AM CST, 3 hours 8 minutes earlier.

Area forecast discussion, Mar 8, 11:52 AM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 AM CST TUE MAR 8 2016

.AVIATION...
FIRST ROUND OF CONVECTION HAS MOVED OFF TO THE EAST AND CIGS ARE
GRADUALLY IMPROVING. ALL TERMINALS SHOULD BE VFR WITHIN THE NEXT
COUPLE OF HOURS. ANOTHER ROUND OF CONVECTION IS EXPECTED TONIGHT.
CIGS WILL LOWER TO MVFR AHEAD OF SHOWERS AND THUNDERSTORMS AFTER
00Z. SHOWERS AND THUNDERSTORMS WILL MOVE IN FROM WEST TO EAST
REACHING DRT BY AROUND 02Z AND AUSTIN AND SAN ANTONIO BY AROUND
05Z. TIMING IS DIFFICULT THIS FAR OUT AND ONSET COULD BE A COUPLE
HOURS OFF EITHER WAY. CONVECTION SHOULD CONTINUE OVERNIGHT. CIGS
WILL BE MVFR IN AUSTIN AND SAN ANTONIO THROUGH THE END OF THE
PERIOD. DRT SHOULD IMPROVE TO VFR BY AROUND 10Z.

&&

.PREV DISCUSSION... /ISSUED 1123 AM CST TUE MAR 8 2016/

UPDATE...
THE FORECAST HAS BEEN UPDATED TO REMOVE THE MENTION OF TORNADO
WATCH #37. ORGANIZED CONVECTION CONTINUES TO MOVE NORTH OF THE
REGION AS OF LATE THIS MORNING. GIVEN RADAR TRENDS...WE HAVE
CANCELLED THE TORNADO WATCH. ATTENTION WILL THEN TURN TO THE LATE
AFTERNOON AND EVENING HOURS WHEN ADDITIONAL CONVECTION IS EXPECTED
TO DEVELOP ACROSS THE REGION. A QUICK LOOK AT THE 12Z MODEL DATA
SUGGESTS THE CURRENT FORECAST IS ON TRACK.

PREV DISCUSSION... /ISSUED 727 AM CST TUE MAR 8 2016/

UPDATE...
ISSUED TORNADO WATCH 37 FOR OUR NORTHEASTERN COUNTIES.

PREV DISCUSSION... /ISSUED 410 AM CST TUE MAR 8 2016/

SHORT TERM (TODAY THROUGH WEDNESDAY)...
UPPER LEVEL SHORTWAVE/SPEED MAX MOVING INTO CENTRAL TEXAS WITH
STRONG TO SEVERE STORMS POSSIBLE EARLY THIS MORNING ACROSS THE
HILL COUNTRY. STREAMER SHOWERS WITH ISOLATED STORMS WILL CONTINUE
ALONG AND EAST OF HIGHWAY 281 THIS MORNING. SHOWERS AND STORMS
WILL TAPER OFF MID TO LATE MORNING AS UPWARD MOTION WANES IN THE
WAKE OF THE SHORTWAVE/SPEED MAX. PARTIAL CLEARING WILL ALLOW FOR
WELL ABOVE NORMAL TEMPERATURES THIS AFTERNOON. AS THE UPPER LEVEL
LOW OVER SONORA STATE OF NORTHWESTERN MEXICO DRIFTS TO THE EAST
ANOTHER SPEED MAX ROTATES AROUND IT INTO TEXAS TONIGHT. A SURFACE
LOW FORMS ALONG THE SOUTHERN RIO GRANDE AND MOVES TO THE TEXAS
COASTAL AREAS. STRONG UPWARD FORCING DEVELOPS THIS AFTERNOON OVER
THE SERRANIAS DEL BURRO MOUNTAINS OF MEXICO AND RIO GRANDE AREAS.
SHOWERS AND STORMS WILL DEVELOP THERE THIS AFTERNOON. THE STRONG
UPWARD FORCING SPREADS EAST THIS EVENING INTO THE OVERNIGHT
ALLOWING THE SHOWERS AND STORMS TO SPREAD ACROSS SOUTH CENTRAL
TEXAS. THESE STORMS WILL FORM INTO CLUSTERS...PERHAPS AN MCS.
CAPES OF 1500 TO 2500 J/KG...STEEP LAPSE RATES...STRONG SHEAR AND
VEERING WINDS AS WELL AS OTHER CONVECTIVE PARAMETERS ALL INDICATE
A SLIGHT TO ENHANCED RISK OF SEVERE STORMS ACROSS MUCH OF SOUTH
CENTRAL TEXAS WITH DAMAGING WINDS...HAIL AND ISOLATED TORNADOES
POSSIBLE. STEERING FLOW AND PWS OF 1.4 TO 1.7 INDICATE A POTENTIAL
FOR STORMS TO TRAIN WITH LOCALLY HEAVY RAINS POSSIBLE. THIS RAIN
MAY CAUSE SOME FLOODING MAINLY IN URBAN AREAS AS WELL AS OTHER
AREAS THAT HAVE FASTER RUNOFF. RAINFALL AMOUNTS OF 1 TO 3 INCHES
CAN BE EXPECTED WITH ISOLATED 5 INCHES POSSIBLE. STORMS MAY LINGER
NEAR THE HIGHWAY 77 CORRIDOR AREA WEDNESDAY MORNING...THEN PUSH
OFF TO THE EAST. SCATTERED SHOWERS AND STORMS MAY REDEVELOP
WEDNESDAY AFTERNOON IF THE AIRMASS CAN RECOVER FROM THE OVERNIGHT
STORMS.

LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...
THE UPPER LEVEL LOW CONTINUES ITS DRIFT TO THE EAST ACROSS
NORTHERN/CENTRAL MEXICO WEDNESDAY NIGHT THROUGH FRIDAY. THE
SURFACE LOW REDEVELOPS GENERALLY OVER CENTRAL TEXAS. UPWARD
FORCING WILL ACT ON A MOIST AIRMASS TO GENERATE PERIODS OF SHOWERS
AND STORMS. THE GREATEST COVERAGE WILL BE ALONG AND WEST OF I-35
THURSDAY INTO THURSDAY NIGHT AND THEN ALONG AND NORTHEAST OF I-10
FRIDAY AS THE SURFACE LOW DRIFTS TO THE EAST. SMALL HAIL IS
POSSIBLE IN THE STRONGER STORMS DUE TO ELEVATED INSTABILITY. THE
UPPER LEVEL LOW MOVES OFF TO THE EAST WITH SHOWERS AND STORMS
ENDING FROM WEST TO EAST FRIDAY. SOME SHOWERS MAY LINGER IN OUR
FAR EASTERN AREAS SATURDAY. A MORE COMPACT UPPER LEVEL TROUGH
MOVES ACROSS TEXAS SUNDAY. HOWEVER...LIMITED MOISTURE PRECLUDES
ANY RAIN. NEAR TO SLIGHTLY BELOW NORMAL DAYTIME TEMPERATURES ARE
EXPECTED MID TO LATE WEEK DUE TO CLOUDS AND RAIN. TEMPERATURES
WARM TO SLIGHTLY ABOVE NORMAL THIS WEEKEND AS SKIES CLEAR AND
THEN TO WELL ABOVE NORMAL NEXT WEEK AS WESTERLY LOWER TO MID LEVEL
FLOW PREVAILS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              83  62  73  58  70 /  40 100  60  40  50
AUSTIN BERGSTROM INTL AIRPORT  82  61  74  56  71 /  40 100  60  40  50
NEW BRAUNFELS MUNI AIRPORT     85  61  75  55  71 /  30 100  50  40  50
BURNET MUNI AIRPORT            81  58  71  55  66 /  50 100  50  40  60
DEL RIO INTL AIRPORT           84  56  72  52  69 /  40  80  40  30  60
GEORGETOWN MUNI AIRPORT        80  60  71  57  69 /  50 100  60  40  50
HONDO MUNI AIRPORT             86  58  74  52  72 /  20 100  40  30  60
SAN MARCOS MUNI AIRPORT        83  61  74  56  71 /  30 100  60  40  50
LA GRANGE - FAYETTE REGIONAL   80  64  74  58  73 /  40 100  80  60  50
SAN ANTONIO INTL AIRPORT       85  60  75  55  71 /  20 100  40  30  50
STINSON MUNI AIRPORT           87  62  76  56  73 /  20 100  40  30  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Mar 8, 5:42 AM CST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 AM CST TUE MAR 8 2016

TXZ171>173-183>194-202>209-217>225-228-091145-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
542 AM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A LINE OF STRONG STORMS MAY CLIP PORTIONS OF LLANO AND NORTHERN
BURNET COUNTY THIS MORNING. SOME OF THE STORMS COULD PRODUCE SMALL
HAIL AND GUSTY WINDS UP TO 50 MPH.

STRONG TO SEVERE STORMS WILL DEVELOP ACROSS THE BIG BEND AND
MEXICO BY LATE THIS AFTERNOON...THEN MOVE ACROSS SOUTH CENTRAL
TEXAS THIS EVENING THROUGH EARLY WEDNESDAY MORNING. THE PRIMARY
SEVERE THREATS ARE DAMAGING WINDS AND LARGE HAIL...BUT ONE OR TWO
TORNADOES ARE POSSIBLE AS WELL AS LOCALLY HEAVY RAIN. TOTAL
RAINFALL AMOUNTS SHOULD AVERAGE 1 TO 3 INCHES...WITH AN ISOLATED
POCKET OR TWO OF UP TO 5 INCHES EAST OF I-35. THIS COULD CAUSE
SOME FLOODING IN URBAN AREAS AS WELL AS OTHER AREAS THAT NORMALLY
HAVE FASTER RUNOFF.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
THURSDAY AND FRIDAY...BUT THESE SHOULD POSE NO SEVERE OR HEAVY
RAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

In the hours before

Local storm report, Mar 8, 9:29 AM CST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 AM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     HAIL             ANDICE                  30.78N  97.85W
03/08/2016  M0.70 INCH       WILLIAMSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1600024

CVP
Local storm report, Mar 8, 12:45 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1245 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     2 ESE ANDICE            30.77N  97.82W
03/08/2016                   WILLIAMSON         TX   STORM CHASER

&&

EVENT NUMBER EWX1600025

CVP
Local storm report, Mar 8, 1:18 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
118 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     TSTM WND DMG     3 SE TOW                30.86N  98.43W
03/08/2016                   LLANO              TX   PUBLIC

            LARGE TREE BRANCHES AND DAMAGE TO CARPORT REPORTED ON
            LAKESHORE LOOP NEAR LAKE BUCHANAN

&&

EVENT NUMBER EWX1600026

LJH
Local storm report, Mar 8, 2:17 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TSTM WND DMG     3 SE TOW                30.86N  98.43W
03/08/2016                   LLANO              TX   PUBLIC

            LARGE TREE BRANCHES AND DAMAGE TO CARPORT REPORTED ON
            LAKESHORE LOOP NEAR LAKE BUCHANAN

&&

CORRECTED EVENT TIME

EVENT NUMBER EWX1600026

LJH
Local storm report, Mar 8, 2:35 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
235 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TSTM WND DMG     3 ESE TOW               30.87N  98.42W
03/08/2016                   BURNET             TX   PUBLIC

            DAMAGE TO A PRIVATE MARINA ON LAKE BUCHANAN

&&

EVENT NUMBER EWX1600027

LJH
Special weather statement, Mar 8, 2:43 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 PM CST TUE MAR 8 2016

TXZ183-082130-
VAL VERDE TX-
243 PM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
330 PM CST...

AT 243 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEMINOLE CANYON STATE PARK...OR 9 MILES WEST OF COMSTOCK...MOVING
NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SEMINOLE CANYON STATE PARK...SHUMLA AND BAKERS CROSSING.

LAT...LON 2976 10140 2977 10141 3005 10124 2990 10098
      2962 10125 2963 10127 2961 10128 2962 10131
      2966 10131 2966 10135 2965 10136 2970 10137
      2971 10140 2973 10139 2975 10142
TIME...MOT...LOC 2043Z 213DEG 18KT 2972 10132

HAMPSHIRE

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 1:12 AM CSTSpecial Weather StatementEWXVal Verde48 min
Mar 8, 1:23 AM CSTSpecial Weather StatementEWXVal Verde52 min
Mar 8, 1:44 AM CSTSevere Thunderstorm WarningEWXVal Verde46 min
Mar 8, 1:47 AM CSTSpecial Weather StatementEWXVal Verde43 min
Mar 8, 2:22 AM CSTSpecial Weather StatementEWXEdwards38 min
Mar 8, 2:32 AM CSTSpecial Weather StatementEWXVal Verde28 min
Mar 8, 2:37 AM CSTSpecial Weather StatementEWXEdwards38 min
Mar 8, 3:03 AM CSTAreal Flood AdvisoryEWXVal Verde3 hr
Mar 8, 3:09 AM CSTSevere Thunderstorm WarningEWXEdwards, Val Verde28 min
Mar 8, 6:28 AM CSTSpecial Weather StatementEWXLlano32 min
Mar 8, 6:56 AM CSTSpecial Weather StatementEWXLlano34 min
Mar 8, 7:37 AM CSTSevere Thunderstorm WarningEWXBurnet, Llano38 min
Mar 8, 8:51 AM CSTSpecial Weather StatementEWXLee24 min
Mar 8, 9:02 AM CSTSpecial Weather StatementEWXWilliamson43 min
Mar 8, 9:16 AM CSTTornado WarningEWXWilliamson29 min
Mar 8, 2:43 PM CSTSpecial Weather StatementEWXVal Verde47 min
Mar 8, 4:14 PM CSTSpecial Weather StatementEWXVal Verde61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.